Nanny Wermuth

Showing 28 publications

2017

Total Positivity In Markov Structures

S. Fallat, S. Lauritzen, K. Sadeghi et al
Annals of Statistics. Vol. 45 (3), p. 1152-1184
Journal article
2017

Explicit, identical maximum likelihood estimates for some cyclic Gaussian and cyclic Ising models

Giovanni M. Marchetti, Nanny Wermuth
Stat. Vol. 6 (1), p. 282-291
Journal article
2016

Pairwise Markov properties for regression graphs

Kayvan Sadeghi, Nanny Wermuth
STAT. Vol. 5 (1), p. 286-294
Journal article
2016

Palindromic bernoulli distributions

Giovanni M. Marchetti, Nanny Wermuth
Electronic Journal of Statistics. Vol. 10 (2), p. 2435-2460
Journal article
2015

Graphical Markov Models: Overview

Nanny Wermuth, D. R. Cox
International Encyclopedia of the Social & Behavioral Sciences: Second Edition, p. 341-350
Book chapter
2014

Binary distributions of concentric rings

Nanny Wermuth, G. M. Marchetti, P. Zwiernik
Journal of Multivariate Analysis. Vol. 130, p. 252-260
Journal article
2014

Star graphs induce tetrad correlations: for Gaussian as well as for binary variables

Nanny Wermuth, Giovanni M. Marchetti
Electronic Journal of Statistics. Vol. 8 (1), p. 253-273
Journal article
2013

Concepts and a case study for a flexible class of graphical markov models

Nanny Wermuth, D.R. Cox
Robustness and Complex Data Structures: Festschrift in Honour of Ursula Gather, p. 331-350
Book chapter
2013

Comment: Are Marginal Models Needed?

Nanny Wermuth
Sociological Methodology. Vol. 43 (1), p. 114-119
Journal article
2012

Rejoinder on: Sequences of regressions and their independences

Nanny Wermuth, K. Sadeghi
Test. Vol. 21 (2), p. 274-279
Magazine article
2012

Sequences of regressions and their independences

Nanny Wermuth, K. Sadeghi
Test. Vol. 21 (2), p. 215-252
Journal article
2012

Traceable Regressions

Nanny Wermuth
International Statistical Review. Vol. 80 (3), p. 415-438
Journal article
2011

Probability distributions with summary graph structure

Nanny Wermuth
Bernoulli. Vol. 17 (3), p. 845-879
Journal article
2010

Changing Parameters by Partial Mappings

M. Wiedenbeck, Nanny Wermuth
Statistica Sinica. Vol. 20 (2), p. 823-836
Journal article
2009

Matrix representations and independencies in directed acyclic graphs

Giovanni M. Marchetti, Nanny Wermuth
Annals of Statistics. Vol. 37 (2), p. 961-978
Journal article
2009

Triangular systems for symmetric binary variables

Nanny Wermuth, G. M. Marchetti, David R. Cox
Electronic Journal of Statistics. Vol. 3, p. 932-955
Journal article
2008

Distortion of effects caused by indirect confounding

Nanny Wermuth, David R. Cox
Biometrika. Vol. 95, p. 17-33
Journal article
2007

Preface, Celebrating Statistics

Anthony Davison, Yadolah Dodge, Nanny Wermuth
Celebrating Statistics: Papers in Honour of Sir David Cox on his 80th Birthday
Book chapter
2007

Some interpretational issues connected with observational studies

Nanny Wermuth
Proceedings of the 56th Session of the International Statistical Institute, Lisbon
Paper in proceedings
2006

Covariance chains

Nanny Wermuth, D.R. Cox, Giovanni M. Marchetti
Bernoulli. Vol. 12 (5), p. 841-862
Journal article
2006

Partial inversion for linear systems and partial closure of independence graphs

Nanny Wermuth, M. Wiedenbeck, E.R. Cox
BIT Numerical Mathematics. Vol. 46 (4), p. 883-901
Journal article
2005

On implications of recent results on graphical Markov models for the design and analysis of observational studies

Nanny Wermuth
Proceedings of the 55th Session of the International Statistical Institute, Sydney
Paper in proceedings
2005

Graphical chain models

Nanny Wermuth
Encyclopedia of Statistics in Behavioral Science, p. 755-759
Book chapter
2005

Statistics for Studies of Human Welfare

Nanny Wermuth
International Statistical Review. Vol. 75, p. 259-262
Journal article
2005

On the identification of path analysis models with one hidden variable

Elena Stanghellini, Nanny Wermuth
Biometrika. Vol. 92, p. 337-350
Journal article
2004

Joint response graphs and separation induced by triangular systems

Nanny Wermuth, David R. Cox
Journal of the Royal Statistical Society. Series B: Methodological. Vol. 66, p. 687-717
Journal article
2004

Causality: a statistical view

David R. Cox, Nanny Wermuth
International Statistical Review. Vol. 72, p. 285-305
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

There are no projects.
There might be more projects where Nanny Wermuth participates, but you have to be logged in as a Chalmers employee to see them.